<  Back to the Polytechnique Montréal portal

Dynamic analysis of axially non‐uniform thin cylindrical shells

Aouni A. Lakis and M. P. Païdoussis

Article (1972)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/37813/
Journal Title: Journal of Mechanical Engineering Science (vol. 14, no. 1)
Publisher: SAGE Publications
DOI: 10.1243/jmes_jour_1972_014_009_02
Official URL: https://doi.org/10.1243/jmes_jour_1972_014_009_02
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:31
Cite in APA 7: Lakis, A. A., & Païdoussis, M. P. (1972). Dynamic analysis of axially non‐uniform thin cylindrical shells. Journal of Mechanical Engineering Science, 14(1), 49-71. https://doi.org/10.1243/jmes_jour_1972_014_009_02



Repository Staff Only

View Item View Item